Alert archive / Colorado / Red Flag Warnings in 2026
Red Flag Warning 8, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Feb 8, 2026, 2:01 PM MST for 12 counties in Colorado. It took effect at Feb 9, 2026, 10:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2026, 2:01 PM MST (21:01 UTC)
- In effect from
- Feb 9, 2026, 10:00 AM MST
- Expired
- Feb 9, 2026, 6:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The text
As transmitted.
178 WWUS85 KPUB 082101 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 201 PM MST Sun Feb 8 2026 COZ228>230-233-091315- /O.UPG.KPUB.FW.A.0004.260209T1700Z-260210T0100Z/ /O.NEW.KPUB.FW.W.0008.260209T1700Z-260210T0100Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 201 PM MST Sun Feb 8 2026 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MST MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 6 PM MST Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 228, 229, 230 and 233. * WINDS...West 5 to 15 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-222-237-091315- /O.NEW.KPUB.FW.W.0008.260209T1700Z-260210T0100Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Baca County Including Springfield and Eastern Comanche Grasslands- 201 PM MST Sun Feb 8 2026 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MST MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 6 PM MST Monday. * AFFECTED AREA...Fire Weather Zones 221, 222 and 237. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
810 WWUS85 KPUB 090748 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1248 AM MST Mon Feb 9 2026 COZ225-100000- /O.EXA.KPUB.FW.W.0008.260209T1700Z-260210T0100Z/ Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 1248 AM MST Mon Feb 9 2026 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 225... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM this morning to 6 PM MST this evening. * AFFECTED AREA...Fire Weather Zone 225. * WINDS...West 10 to 20 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-222-228>230-233-237-100000- /O.CON.KPUB.FW.W.0008.260209T1700Z-260210T0100Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 1248 AM MST Mon Feb 9 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 228, 229, 230, 233, AND 237... * AFFECTED AREA...Fire Weather Zones 221, 222, 228, 229, 230, 233 and 237. * WINDS...West 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
681 WWUS85 KPUB 091240 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 540 AM MST Mon Feb 9 2026 COZ221-222-225-228>230-233-237-100100- /O.CON.KPUB.FW.W.0008.260209T1700Z-260210T0100Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 540 AM MST Mon Feb 9 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 225, 228, 229, 230, 233, AND 237... * AFFECTED AREA...Fire Weather Zones 221, 222, 225, 228, 229, 230, 233 and 237. * WINDS...West 15 to 20 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Fires will catch and spread quickly. Please take care not to start a wildfire today! PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
482 WWUS85 KPUB 091851 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1151 AM MST Mon Feb 9 2026 COZ220-100100- /O.EXA.KPUB.FW.W.0008.000000T0000Z-260210T0100Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- 1151 AM MST Mon Feb 9 2026 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 220... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect until 6 PM MST this evening. * AFFECTED AREA...Fire Weather Zone 220. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-222-225-228>230-233-237-100100- /O.CON.KPUB.FW.W.0008.000000T0000Z-260210T0100Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 1151 AM MST Mon Feb 9 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 225, 228, 229, 230, 233, AND 237... * AFFECTED AREA...Fire Weather Zones 221, 222, 225, 228, 229, 230, 233 and 237. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
587 WWUS85 KPUB 092106 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 206 PM MST Mon Feb 9 2026 COZ220>222-225-228>230-233-237-100100- /O.CON.KPUB.FW.W.0008.000000T0000Z-260210T0100Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 206 PM MST Mon Feb 9 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 222, 225, 228, 229, 230, 233, AND 237... * AFFECTED AREA...Fire Weather Zones 220, 221, 222, 225, 228, 229, 230, 233 and 237. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
846 WWUS85 KPUB 100058 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 558 PM MST Mon Feb 9 2026 COZ220>222-225-228>230-233-237-100200- /O.EXP.KPUB.FW.W.0008.000000T0000Z-260210T0100Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 558 PM MST Mon Feb 9 2026 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 222, 225, 228, 229, 230, 233, AND 237... Winds have been subsiding across much of southern Colorado, and humidity values have started to rise, and will allow the Red Flag Warning to expire at 6 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Feb 8, 10:21 AM MST, 3 hours 40 minutes earlier. Its key messages:
- Warmer than normal temperatures continue today, with dry weather persisting for all areas.
- A Fire Weather Watch has been issued for portions of the I-25 corridor for Monday, and near record warmth will be possible for all areas.
- A cool down towards closer to normal temperatures arrives Tuesday, with snow chances possibly returning for Wednesday through Friday, especially for the high country.
Area forecast discussion, Feb 8, 10:21 AM MST, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1021 AM MST Sun Feb 8 2026
.KEY MESSAGES...
- Warmer than normal temperatures continue today, with dry weather
persisting for all areas.
- A Fire Weather Watch has been issued for portions of the I-25 corridor
for Monday, and near record warmth will be possible for all
areas.
- A cool down towards closer to normal temperatures arrives
Tuesday, with snow chances possibly returning for Wednesday
through Friday, especially for the high country.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 253 AM MST Sun Feb 8 2026
Today and Tonight..
Another day of warmer than normal temperatures and dry conditions is
expected for our Sunday, as a low sits over the Baja Peninsula and
we remain in westerly to northwesterly flow aloft. Temperatures look
to be a couple of degrees cooler than yesterday, though we will
still climb into the 15 to 20 degrees warmer than normal range. This
will mean highs back into the 60s and low 70s on the plains, with
upper 50s for mountain valleys. Winds look to be weaker today than
they were yesterday, and skies will be mostly clear. Overnight lows
remain much warmer than normal once again, with our southern plains
and mountain adjacent plains only cooling into the 30s and low 40s.
Areas in and north of the Lower Arkansas Rive Valley look to cool
into the upper 20s, with teens for the San Luis Valley tonight.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 253 AM MST Sun Feb 8 2026
Tomorrow..
Zonal, westerly flow increases across the western CONUS on Monday,
though strongest jet support for high winds remains north of
Colorado. For southeast Colorado though, increased gap flow winds
and relative humidity values in the single digits will lead to
critical fire weather conditions for portions of our mountain
adjacent plains. For now, Pueblo and Huerfano counties are under a
Fire Weather Watch for Monday afternoon. Areas that may need to be
added later include but are not limited to; southern El Paso,
Fremont, Las Animas, and Baca counties, where current forecast
conditions suggest that either winds will not meet criteria, or
fuels have been deemed not receptive by partners. Whether these
areas are added to fire weather highlights or not, caution will be
needed not to start a fire on Monday given how warm and dry we will
be. All three of our climate sites are forecast to come within a
couple of degrees of their standing daily records for February 9th,
with all of our plains locations warming well into the 70s, and
mountain valleys topping out in the 60s as well. Afternoon humidity
values are expected to fall down into the teens for mountain valleys
and our eastern plains, with single digits across the I-25 corridor
and southern plains.
Standing Records: Forecast:
Alamosa: 59F 60F
C Springs: 71F 70F
Pueblo: 78F 76F
Monday Night Onwards..
We remain warmer than normal for Monday night, especially for our
mountain adjacent plains and southern plains. Models bring a cold
front across the plains late Monday into Tuesday though, which
should keep daytime highs a little closer to normal for Tuesday
afternoon. Southwest flow aloft begins to setup through mid-week, as
the Baja low eventually ejects into northern Mexico and eventually
Texas. This system looks to stay too far south to bring us any
impacts, but subtle moisture does start to make its way towards us
through mid-week, bringing very light snow back to central mountains
and the San Juans by late Tuesday. Better moisture arrives Wednesday
through Friday, as models try to bring a low onshore over
California. Ensembles are not in great agreement about the
progression of the resultant troughing pattern, but it does look
like we should cool back down and possibly see better chances for
rain and snow through the second half of the week.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1018 AM MST Sun Feb 8 2026
VFR conditions are near certain during the next 24 hours at all
3 taf sites, KPUB, KALS and KCOS. Winds will be light and
diurnally driven.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Monday morning through Monday
afternoon for COZ228>230-233.
&&
SHORT TERM...EHR
LONG TERM...EHR
AVIATION...HODANISHHazardous weather outlook, Feb 8, 4:11 AM MST, 9 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 411 AM MST Sun Feb 8 2026 COZ058>089-093>099-091115- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 411 AM MST Sun Feb 8 2026 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Critical fire weather conditions are expected across portions of the I-25 corridor on Monday. Please use extreme caution and avoid activities that could start a wildfire on Monday! Snow returns to the forecast for the high country for Tuesday night through the end of the week. Accumulations look to be light and mainly not impactful for Tuesday through Thursday, with higher snowfall rates possibly arriving by Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. EHR/EHR
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 2:09 AM MST | Fire Weather Watch | PUB | Huerfano, Las Animas, Pueblo | 12 hr |
Nearby
Red Flag Warnings in Colorado, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.